An algorithm for the estimation of parameters of motion in
Doklady Akademii Nauk, Tome 300 (1988) no. 1, pp. 51-54
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_1_a11,
author = {M. L. Lidov},
title = {An algorithm for the estimation of parameters of motion in},
journal = {Doklady Akademii Nauk},
pages = {51--54},
year = {1988},
volume = {300},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_1_a11/}
}
M. L. Lidov. An algorithm for the estimation of parameters of motion in. Doklady Akademii Nauk, Tome 300 (1988) no. 1, pp. 51-54. http://geodesic.mathdoc.fr/item/DAN_1988_300_1_a11/